Hello! I am a 30 yr old female that was diagnosed with high blood pressure & high cholesterol in April 2009. My family doctor put me on blood pressure medicine (which is currently Procardia) and Tricor. In July I went to see an internist after the previous doctor wouldn't try to find the root of my problems. My internist rechecked my cholesterol. The lab results showed: Total Cholesterol - 238, Triglycerides - 317, HDL Cholesterol - 58, VLDL Cholesterol Cal - 63, LDL Cholesterol Calc - 117. He agreed that I need the cholesterol medicine, but discontinued the Tricor due to EXTREME pain in my feet. It was to the point that I couldn't stand for 20 minutes, much less walk to my mailbox. I was wearing 2-3 sets of insoles in my shoes, but still felt like crap.
It is now Sept 2009 and I have started experiencing muscle weakness in my arms, numbness in my hands, feet & legs, and back pain. I cannot hold my arms up or lift things with getting exhausted and my arms aching. My hands are swollen and cramp up when doing every day tasks (brushing my teeth, blowing my hair dry, washing dishes, etc). My back hurts also - especially when I sit on the floor or bend over. Not like when I was on the Tricor (it felt like my back was breaking in half), but still constant pain.
I went to my doctor (the internist) yesterday to discuss the muscle weakness and numbness in my legs, hands, feet. He said he wants to wait another month to get the statin (Tricor) completely out of my system. He believes this is the reason for the weakness. Is this normal when getting off of a statin/Tricor? I REALLY don't want to get back on any cholesterol medicine if this is how I'm going to feel. Any advice, suggestions, diagnosis welcome!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?